# SDR UIEA2014080500355

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 74,646 hours, 18,788 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Gasket
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IGNITER PLUG REQUIRES NEW GASKET.  REPLACED APU IGNITER PLUG GASKET WITH NEW GASKET IAW AMM 49-41-02.
